MathSciNet Relay Station
MathSciNet bibliographic data
MR589997 (81m:58056) 58F14 (34C05)
Chow, Shui Nee; Hale, Jack K.; Mallet-Paret, John An example of bifurcation to homoclinic orbits. J. Differential Equations 37 (1980), no. 3, 351–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement